Works matching DE "THREEFOLDS (Algebraic geometry)"
Results: 109
On the modularity of rigid Calabi−Yau threefolds: epilogue.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 725, doi. 10.1007/s10958-010-0175-8
- By:
- Publication type:
- Article
An abnormal threefold interpenetrated diamond-like network formed by assembly of H 2 BOPTC with DABCOH 2 : a new route for the construction of diamond-like SOFs.
- Published in:
- Supramolecular Chemistry, 2013, v. 25, n. 12, p. 886, doi. 10.1080/10610278.2013.810743
- By:
- Publication type:
- Article
Calabi-Yau Threefolds in Weighted Flag Varieties.
- Published in:
- Advances in High Energy Physics, 2012, p. 1, doi. 10.1155/2012/547317
- By:
- Publication type:
- Article
Combinatorics in N = 1 Heterotic Vacua.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/397895
- By:
- Publication type:
- Article
Modular Constraints on Calabi-Yau Compactifications.
- Published in:
- Communications in Mathematical Physics, 2013, v. 324, n. 1, p. 107, doi. 10.1007/s00220-013-1797-8
- By:
- Publication type:
- Article
Solutions of the Strominger System via Stable Bundles on Calabi-Yau Threefolds.
- Published in:
- Communications in Mathematical Physics, 2012, v. 315, n. 1, p. 153, doi. 10.1007/s00220-012-1509-9
- By:
- Publication type:
- Article
On stable rationality of Fano threefolds and del Pezzo fibrations.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 751, p. 275, doi. 10.1515/crelle-2016-0058
- By:
- Publication type:
- Article
On the number of singular points of terminal factorial Fano threefolds.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 5/6, p. 1068, doi. 10.1134/S0001434617050364
- By:
- Publication type:
- Article
Automorphisms of singular cubic threefolds and the Cremona group.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 482, doi. 10.1134/S0001434616090169
- By:
- Publication type:
- Article
Equivariant topological classification of the Fano varieties of real four-dimensional cubics.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 3/4, p. 574, doi. 10.1134/S0001434609030286
- By:
- Publication type:
- Article
The Albanese map of the Fano surface of a real M-cubic threefold.
- Published in:
- Mathematical Notes, 2008, v. 84, n. 3-4, p. 356, doi. 10.1134/S0001434608090058
- By:
- Publication type:
- Article
New construction of complex manifold via conifold transition.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 7, p. 1347, doi. 10.1007/s10114-012-0666-2
- By:
- Publication type:
- Article
Weight-monodromy conjecture for certain threefolds in mixed characteristic.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 2, p. 69, doi. 10.1155/S1073792804130250
- By:
- Publication type:
- Article
Birational unboundedness of ℚ-Fano threefolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 6, p. 301, doi. 10.1155/S1073792803108070
- By:
- Publication type:
- Article
Dominant morphisms on surfaces of general type modulo biholomorphic equivalence.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 3, p. 101, doi. 10.1155/S107379289700007X
- By:
- Publication type:
- Article
Simultaneous desingularizations of Calabi–Yau and special Lagrangian 3-folds with conical singularities: I. The gluing construction.
- Published in:
- Annals of Global Analysis & Geometry, 2009, v. 35, n. 1, p. 91, doi. 10.1007/s10455-008-9124-x
- By:
- Publication type:
- Article
On the Birationality of the Bicanonical Map of a Surface Section of a Threefold.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 5, p. 1627, doi. 10.1080/00927870601169309
- By:
- Publication type:
- Article
Remarks on Type III Unprojection.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 1, p. 313, doi. 10.1080/00927870500346297
- By:
- Publication type:
- Article
The Dimension of the Hilbert Scheme of Special Threefolds #.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 10, p. 3811, doi. 10.1080/00927870500242926
- By:
- Publication type:
- Article
Linear Systems on Fano Threefolds. I.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 7, p. 2711, doi. 10.1081/AGB-120037411
- By:
- Publication type:
- Article
On a Plurigenus of a Canonical Threefold.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 12, p. 5915, doi. 10.1081/AGB-120024859
- By:
- Publication type:
- Article
Rational Curves in Calabi-Yau Threefolds.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 8, p. 3917, doi. 10.1081/AGB-120022448
- By:
- Publication type:
- Article
Threefolds in [Popf]5 with One Apparent Quadruple Point.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 4, p. 1927, doi. 10.1081/AGB-120018514
- By:
- Publication type:
- Article
ON MAŞEK'S CRITERION ON VERY AMPLENESS.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 9, p. 4383, doi. 10.1081/AGB-120013326
- By:
- Publication type:
- Article
On the motive of intersections of two Grassmannians in P9.
- Published in:
- Research in the Mathematical Sciences, 2018, v. 5, n. 3, p. 1, doi. 10.1007/s40687-018-0149-x
- By:
- Publication type:
- Article
Curves on threefolds and a conjecture of Griffiths–Harris.
- Published in:
- Mathematische Annalen, 2009, v. 345, n. 3, p. 731, doi. 10.1007/s00208-009-0376-y
- Publication type:
- Article
A sharp lower bound for the canonical volume of 3-folds of general type.
- Published in:
- Mathematische Annalen, 2007, v. 337, n. 4, p. 887, doi. 10.1007/s00208-006-0060-4
- By:
- Publication type:
- Article
Projections of del Pezzo surfaces and Calabi-Yau threefolds.
- Published in:
- Advances in Geometry, 2015, v. 15, n. 2, p. 143, doi. 10.1515/advgeom-2015-0002
- By:
- Publication type:
- Article
Threefolds in ℙ<sup>6</sup> of degree 12.
- Published in:
- Advances in Geometry, 2015, v. 15, n. 2, p. 245, doi. 10.1515/advgeom-2015-0008
- By:
- Publication type:
- Article
Seshadri constants on smooth threefolds.
- Published in:
- Advances in Geometry, 2014, v. 14, n. 1, p. 59, doi. 10.1515/advgeom-2013-0012
- By:
- Publication type:
- Article
Adjoint pluricanonical systems on varieties of general type.
- Published in:
- Advances in Geometry, 2013, v. 13, n. 3, p. 471, doi. 10.1515/advgeom-2012-0033
- By:
- Publication type:
- Article
G-Fano threefolds, II.
- Published in:
- Advances in Geometry, 2013, v. 13, n. 3, p. 419, doi. 10.1515/advgeom-2013-0009
- By:
- Publication type:
- Article
G-Fano threefolds, I.
- Published in:
- Advances in Geometry, 2013, v. 13, n. 3, p. 389, doi. 10.1515/advgeom-2013-0008
- By:
- Publication type:
- Article
On some Fano--Enriques threefolds.
- Published in:
- Advances in Geometry, 2011, v. 11, n. 1, p. 117, doi. 10.1515/ADVGEOM.2010.042
- By:
- Publication type:
- Article
CR singularities of real threefolds in ℂ<sup>4</sup>.
- Published in:
- Advances in Geometry, 2006, v. 6, n. 1, p. 109, doi. 10.1515/ADVGEOM.2006.008
- By:
- Publication type:
- Article
On the Hilbert scheme of Palatini threefolds.
- Published in:
- Advances in Geometry, 2002, v. 2, n. 4, p. 371, doi. 10.1515/advg.2002.017
- By:
- Publication type:
- Article
The effect of three-fold astigmatism on measurement of grain boundary volume expansion by....
- Published in:
- Journal of Microscopy, 1998, v. 190, n. 1/2, p. 204, doi. 10.1046/j.1365-2818.1998.2890841.x
- By:
- Publication type:
- Article
Counterexample to the Generalized Bogomolov-Gieseker Inequality for Threefolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2017, v. 2017, n. 8, p. 2562, doi. 10.1093/imrn/rnw122
- By:
- Publication type:
- Article
Derived-Equivalent Rational Threefolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 15, p. 6011, doi. 10.1093/imrn/rnu117
- By:
- Publication type:
- Article
Nef Line Bundles Over Finite Fields.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 15, p. 3490, doi. 10.1093/imrn/rns152
- By:
- Publication type:
- Article
New Examples of Stable Bundles on Calabi–Yau Three-Folds.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 15, p. 3477, doi. 10.1093/imrn/rns132
- By:
- Publication type:
- Article
The Picard–Fuchs Equation of a Family of Calabi–Yau Threefolds without Maximal Unipotent Monodromy.
- Published in:
- IMRN: International Mathematics Research Notices, 2010, v. 2010, n. 16, p. 3134, doi. 10.1093/imrn/rnp238
- By:
- Publication type:
- Article
Stringy Hodge Numbers for a Class of Isolated Singularities and for Threefolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2007, v. 2007, p. 1, doi. 10.1093/imrn/rnm016
- By:
- Publication type:
- Article
Pluricanonical systems for 3-folds and 4-folds of general type.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2012, v. 152, n. 1, p. 9, doi. 10.1017/S0305004111000648
- By:
- Publication type:
- Article
K3 surfaces with non-symplectic involution and compact irreducible G2-manifolds.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2011, v. 151, n. 2, p. 193, doi. 10.1017/S030500411100003X
- By:
- Publication type:
- Article
The threefold containing the Bordiga surface of degree ten as a hyperplane section.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2008, v. 145, n. 3, p. 619, doi. 10.1017/S0305004108001461
- By:
- Publication type:
- Article
Explicit birational geometry of 3-folds and 4-folds of general type, III.
- Published in:
- Compositio Mathematica, 2015, v. 151, n. 6, p. 1041, doi. 10.1112/S0010437X14007817
- By:
- Publication type:
- Article
Desingularized fiber products of semi-stable elliptic surfaces with vanishing third Betti number.
- Published in:
- Compositio Mathematica, 2009, v. 145, n. 1, p. 89, doi. 10.1112/S0010437X08003801
- By:
- Publication type:
- Article
On the Birational Invariance of the BCOV Torsion of Calabi-Yau Threefolds.
- Published in:
- Communications in Mathematical Physics, 2012, v. 311, n. 2, p. 301, doi. 10.1007/s00220-012-1448-5
- By:
- Publication type:
- Article
Sheaves on Fibered Threefolds and Quiver Sheaves.
- Published in:
- Communications in Mathematical Physics, 2008, v. 278, n. 3, p. 627, doi. 10.1007/s00220-007-0408-y
- By:
- Publication type:
- Article